# SDR ASOA2015071313327

- Difficulty date: June 22, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,572 hours, 20,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS SUPPORT STRUCTURE AT BS 333, IS SEVERELY CORRODED.  REMOVED CORRODED CLEAT AN 3 EA RIVETS FROM FRAME 333 AT STR 21R AND AVIONICS SUPPORT RAIL IAW SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.  INSTALLED SERVICEABLE CLEAT & 3 EA RIVETS AT FS 333 & STR 21R & AVIONIC SUPPORT RAIL REF SRM 42-06-001-001- & DWG SH 670-32600 & SH 670-32695.  FORMED A ROUGH CUT OF CLEAT SH670-32695-7, REF SRM 51-24-36-001-A01 AND 51-24-21-001-001-A01.  FABRICATED PART NOT USED, OBTAINED NEW SERVICABLE CLEAT AND LOCATED FASTENER HOLES IAW SRM 51-40-11-001-001-A01 AND DWG SH670-32695, REV C.
